# SDR 7C7A2025100200040

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N628NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 5280 · Landing Gear Doors
- Part: Heat Shield
- Part number: 149N60237
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BODY DOOR OUTER SURFACE HEAT SHIELD COVER IS CRACKED AND DELAMINATED.
